# SDR YENA2024071200992

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,390 hours, 646 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2416, SFO-JFK. (ETOPS). 'ENG # 2 FIRE LOOP A FAULT ON ECAM MSG STAYED ON DURING CLM WENT AWAY WHEN WE GOT TO CRUISE; NO HARD FAULT PRESENT ON ECAM, ACCOMPLISHED FDU 2 TEST, NO FAULTS PRESENT, ENG 2 FIRE PUSHBUTTON TEST OK.  INSPECTED ENG 2 LOOP A RUN, FOUND LOOP A PYLON JUNCTION BOX HARNESS 4165KS TWISTED & KINKED SHARPLY, AS PRECAUTION CHANGED HARNESS PER AMM 26-12-61.  ACCOMPLISHED CONTINUITY & INSULATION CHECKS OF LOOP A PYLON, CORE AGB, CORE VENT CIRCUITS, ALL READINGS WITHIN LIMITS, NO SHORTS OR OPENS & ALL RESPONDERS READ CORRECTLY, CHECKED AT TERMINAL BLOCK 450VT2.  AS PRECAUTION, REPLACED TERMINAL BLOCK 450VT2 PER ESPM: 20-44-51.  OPS TESTED GOOD IAW AMM 26-12-00.  ACCOMPLISHED IDLE RUN, NO FAULTS.
